# SDR AALA202004229001

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 30,939 hours, 12,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY FLASHLIGHT AT FORWARD INBOARD FLIGHT ATTENDANT SEAT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00, OPERATIONAL CHECK GOOD.
